# SDR JJBA20220808002

- Difficulty date: August 3, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500888
- Aircraft time: 39,884 hours, 27,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: ABS20131A
- Part serial: 54261
- Condition: Inoperative
- Part time: 1,996 hours, 1,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EMERGENCY LIGHT FORWARD OF LH WING INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT LAMP FORWARD OF LH WING. OPS CHECK FAILED. REMOVED AND REPLACED EMERGENCY LIGHT #1 BATTERY. OPS CHECK SAT.
